41901

Автор(ы): 

Автор(ов): 

2

Параметры публикации

Тип публикации: 

Статья в журнале/сборнике

Название: 

Spectral Decompositions for the Solutions of Sylvester, Lyapunov, and Krein Equations

ISBN/ISSN: 

1064-5624

DOI: 

10.1134/S1064562417010173

Наименование источника: 

  • Doklady Mathematics

Обозначение и номер тома: 

Vol. 95, Issue. 1

Город: 

  • Moscow

Издательство: 

  • Springer Link

Год издания: 

2017

Страницы: 

103-107
Аннотация
Spectral decompositions for the solutions of Lyapunov equation obtained earlier are generalized to a more general class of solutions of Krein matrix equations including as a special case the standard Sylvester equation. Eigen parts of these decompositions are calculated using residues of matrix resolvents and their derivatives. In particular, spectral decompositions for the solutions of algebraic and discrete Lyapunov equations are obtained in a more general formulation. The practical significance of the obtained spectral expansions is that they allow one to characterize the contribution of individual eigen-components or their pairwise combinations into the asymptotic dynamics of the system perturbation energy.

Библиографическая ссылка: 

Ядыкин И.Б., Искаков А.Б. Spectral Decompositions for the Solutions of Sylvester, Lyapunov, and Krein Equations / Doklady Mathematics. Moscow: Springer Link, 2017. Vol. 95, Issue. 1. С. 103-107.

Публикация имеет версию на другом языке: 

Да

Связь с публикацией: